MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 +3MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 +3MM; PROSTHESIS, HIP
Catalog Number 11-107019
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: freedom 10 deg liner sz 24.Item: 11-107423.Lot: 66781790.G2: foreign ¿ australia.H6: proposed component code: mechanical (g04) - head.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision due to dislocation.During the procedure, the freedom ringloc and head were revised.No additional information available for the reported event.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d10; g3; h2; h6; h3; h4; h10.Visual examination of the provided pictures identified the liner, ring and head are explanted and covered in bio debris.The ring, liner and head is seen assembled.There is deformation and gouges to the liner edges.No further observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty dislocation.The metallic marker for the constrained ring liner is abnormally positioned/aligned in relation to the acetabular cup in keeping with failure of the liner or locking ring.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
FREEDOM CONSTR HD 36MM T1 +3MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25449063
Report Number0001825034-2026-01677
Device Sequence Number5764410
Product Code KWZ
UDI-Device Identifier00880304203471
UDI-Public(01)00880304203471(17)350617(10)67325758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number11-107019
Device Lot Number67325758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; UNKNOWN CUP.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale